# SDR DALA1244910927

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO TRACK CORRODED BS 788.  REPLACED SEAT TRACK IAW SRM 51-30-5.
